278?1253665060
The Chronic Pain Couch User Group
Stopping Butrans
About This Group:

This is a great site for anyone suffering from Chronic Pain or has a Family member or Friend who suffers. A place where you can tell your story, find others with similar conditions or pain, help someone in need, read up on the latest Chronic Pain treatments or simply sit for a while. Chronic Pain as we all know can be debilitating and relentless. It is not prejudice in any way, shape, or form. It can strike without warning and stay for life. The Chronic Pain Couch is a place designed for your comfort, and please note.. You don't have to suffer from chronic Pain to be a part of this community, we offer a variety of other topics as well. I truly hope that you will come and join us. And remember, there is never a need to worry whether or not your post has been read, a member or myself (Molly) are generally available to read and respond to all posts that come our way...... We are always here for you. Together We CAN Make A Difference in each others lives and how we manage day to day in coping with our relentless pain. Warmest regards, Mollyrae, founder of The Chronic Pain Couch.

Founded by Mollyrae on September 22, 2009
770 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Stopping Butrans

I tried Butrans for a month at the recommendation of my pain management dr. He put me on the lowest dose and them told me to take hydrodocone or Ultram for breakthrough pain. After taking twice the dose of hydrocodone and getting NO relief, I read up and found that it blocks codiene. So I would take Ultram but it still seemed to take twice as much. I was only prescribed 1 month at a time and when I called for a refill, the pharmacy said his office said it was too soon, so I decided to just quit taking it. I have been trying to decrease Trazodone(100)  and Ambien (10) for insomnia because I was told that is too much. I have been having withdrawal type symptoms from that and don't know if I can take added stress of withdrawal from Butrans. Any advice on stopping the butrans?
Related Discussions
4 Comments
Blank
1461073_tn?1308681148
Hello  and Welcome to the Chronic Pain Couch.  I'm sorry you are having withdrawal  symptoms.  I don't know anything about butran's  but do know that stopping any medication can cause a person to have unwanted symptoms from it.  I recommend speaking with your doctor to see how he suggests you titrate off of the medication.  I hope this helps.  Good Luck and God Bless Brenda
Blank
Avatar_f_tn
Hi, this advice may be too late. They say stopping Butrans usually does not lead to withdrawal symptoms, but I am actually having quite some. Have used the 10mg patch for about 6 months now, stopped a couple of days ago and have been anxious, feeling sick, but most bothersome: restless legg syndrom (syndrome) that make my legs hurt like crazy and not able to lay still or sleep. Should not last more than a couple of days, and it's worth to stop using this drug, but good to know in advance.

Hope you will have no withdrawal symptoms, but be prepared to maybe have some negative effects. Good luck!
Blank
Avatar_f_tn
May I ask why you are stopping the use of Butrans? I am using it and having some success thus far, but I'm new to it so I'm interested in others' experiences.
Blank
Avatar_m_tn
hello and welcome to our little cult and very nice to have some new energy.
I'll share more later if you have questions about yoga but for now let them know you would like them to make sure you stay safe. Keep awareness to your body and stretch not strain---no straining and no pain is the path--your breath will tell you when you are pushing your limit---keep it smooth and flowing---read the other om posts on breath and mainly-----make it fun and enjoyable--not another chore you do but something you look forward to doing every day!  OK?     shanti    omhome
Blank
Recent Activity
973741_tn?1342346373
Blank
specialmom commented on melimeli's status
25 mins ago
480448_tn?1403547723
Blank
nursegirl6572 commented on 10356's status
9 hrs ago
480448_tn?1403547723
Blank
nursegirl6572 "You accepted less because ... Comment
23 hrs ago
MedHelp Health Answers